Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 91865, 8 pages
http://dx.doi.org/10.1155/IJMMS/2006/91865

Internal Lifshitz tails for discrete Schrödinger operators

Département de Mathématiques Physiques, I.P.E.I. Monastir, Monastir 5000, Tunisia

Received 22 March 2005; Revised 14 May 2006; Accepted 6 August 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Aizenman and S. Molchanov, “Localization at large disorder and at extreme energies: an elementary derivation,” Communications in Mathematical Physics, vol. 157, no. 2, pp. 245–278, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Carmona and J. Lacroix, Spectral Theory of Random Schrödinger Operators, Probability and Its Applications, Birkhäuser, Massachusetts, 1990. View at Zentralblatt MATH · View at MathSciNet
  3. A. Figotin, “Existence of gaps in the spectrum of periodic dielectric structures on a lattice,” Journal of Statistical Physics, vol. 73, no. 3-4, pp. 571–585, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. Figotin and A. Klein, “Localization phenomenon in gaps of the spectrum of random lattice operators,” Journal of Statistical Physics, vol. 75, no. 5-6, pp. 997–1021, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Fröhlich and T. Spencer, “Absence of diffusion in the Anderson tight binding model for large disorder or low energy,” Communications in Mathematical Physics, vol. 88, no. 2, pp. 151–184, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. G. M. Graf, “Anderson localization and the space-time characteristic of continuum states,” Journal of Statistical Physics, vol. 75, no. 1-2, pp. 337–346, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. W. Kirsch, “Random Schrödinger operators. A course,” in Schrödinger Operators (Sønderborg, 1988), vol. 345 of Lecture Notes in Phys., pp. 264–370, Springer, Berlin, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. F. Klopp, “Band edge behavior of the integrated density of states of random Jacobi matrices in dimension 1,” Journal of Statistical Physics, vol. 90, no. 3-4, pp. 927–947, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. F. Klopp, “Internal Lifshitz tails for random perturbations of periodic Schrödinger operators,” Duke Mathematical Journal, vol. 98, no. 2, pp. 335–396, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. I. Lifshitz, “Structure of the energy spectrum of impurity bands in disordered solid solutions,” Soviet Physics JETP, vol. 17, pp. 1159–1170, 1963. View at Google Scholar
  11. G. A. Mezincescu, “Internal Lifschitz singularities for one-dimensional Schrödinger operators,” Communications in Mathematical Physics, vol. 158, no. 2, pp. 315–325, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Najar, “Lifshitz tails for random acoustic operators,” Journal of Mathematical Physics, vol. 44, no. 4, pp. 1842–1867, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. Najar, “Asymptotic behavior of the integrated density of states of acoustic operators with random long range perturbations,” Journal of Statistical Physics, vol. 115, no. 3-4, pp. 977–996, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. H. Najar, “2-dimensional localization of acoustic waves in random perturbation of periodic media,” Journal of Mathematical Analysis and Applications, vol. 322, no. 1, pp. 1–17, 2006. View at Publisher · View at Google Scholar
  15. L. Pastur and A. Figotin, Spectra of Random and Almost-Periodic Operators, vol. 297 of Fundamental Principles of Mathematical Sciences, Springer, Berlin, 1992. View at Zentralblatt MATH · View at MathSciNet
  16. M. Reed and B. Simon, Methods of Modern Mathematical Physics. IV. Analysis of Operators, Academic Press, New York, 1978. View at Zentralblatt MATH · View at MathSciNet
  17. B. Simon, “Lifschitz tails for the Anderson model,” Journal of Statistical Physics, vol. 38, no. 1-2, pp. 65–76, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  18. B. Simon, “Internal Lifschitz tails,” Journal of Statistical Physics, vol. 46, no. 5-6, pp. 911–918, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. P. Stollmann, Caught by Disorder Bounded States in Random Media, Birkhäuser, Massachusetts, 2001.
  20. I. Veselić, “Localization for random perturbation of periodic Schrödinger operators with regular Floquet eigenvalues,” Tech. Rep., University of Bochum, Bochum, 2005. View at Google Scholar
  21. H. von Dreifus and A. Klein, “A new proof of localization in the Anderson tight binding model,” Communications in Mathematical Physics, vol. 124, no. 2, pp. 285–299, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet